On poisson realizations of transitive lie algebroids

Yuri Vorobiev*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We show that every transitive Lie algebroid over a connected symplectic manifold comes from an intrinsic Lie algebroid of a symplectic leaf of a certain Poisson structure. The reconstruction of the corresponding Poisson structures from the Lie algebroid is given in terms of coupling tensors.

Original languageEnglish
Pages (from-to)43-48
Number of pages6
JournalJournal of Nonlinear Mathematical Physics
Volume11
DOIs
StatePublished - 2004
Externally publishedYes

Fingerprint

Dive into the research topics of 'On poisson realizations of transitive lie algebroids'. Together they form a unique fingerprint.

Cite this